MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECTRODE, SODIUM; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS ELECTRODE, SODIUM; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 21029371001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas integra 400 plus is (b)(6).The calibration results had data flags.The qc results had data flags surrounding the date of event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable na electrode assay results from multiple patient samples tested on the cobas integra 400 plus.The following are examples of discrepant results from the analyzer: sample 1 the initial na result was 132 mmol/l.The repeat result was 139 mmol/l.Sample 2 the initial na result was 132 mmol/l.The repeat result was 138 mmol/l.Sample 3 the initial na result was 134 mmol/l.The repeat result was 140 mmol/l.The initial results were below the reference range, prompting the patient sample reruns.The repeat results were deemed correct.The reporter stated they also received ion-selective electrode (ise) unstable and solution errors.
 
Additional Manufacturer Narrative
The field service representative remotely assisted the customer in replacing the na electrode, extra activation, and air/water calibration, which resolved the calibration issues.The customer did not report any other issues.The investigation determined that the customer's action (na electrode replacement) resolved the issue.

Brand Name
ELECTRODE, SODIUM
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21582990
Report Number1823260-2025-00708
Device Sequence Number9217527
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21029371001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown